# SDR MWEA95365

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 2560 · Emergency Equipment
- Part: Evac Slide
- Part number: 113313
- Condition: Loose
- Location: Fwd Galley Door
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, UPON LANDING THE GALLEY SERVICE DOOR EMERGENCY EVACUATION SLIDE BECAME LOOSE.  MAINTENANCE RESECURED ESCAPE SLIDE, RETURNED A/C TO SERVICE.
